MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 2014

[Serious bleeding as a consequence of accumulation of dabigatran caused by renal failure].

Skjødt-Jensen Anne Mette, Hvas Anne-Mette

Клинический случайСтатьяПеревод в очереди

Аннотация

A 77-year-old male was hospitalized due to haematuria and developed septicaemia. He received dabigatran due to chronic atrial fibrillation. Doses were reduced because of renal failure according to guidelines. The patient showed extensive changes in his entire coagulation system. Due to renal failure forced diuresis was not possible, and continuous dialysis was performed. Patients with renal failure should be monitored closely - if there are any sign of bleeding it is important to consider change of anticoagulant therapy as long as an antidote does not exist.

Для цитирования: Skjødt-Jensen Anne Mette, Hvas Anne-Mette. [Serious bleeding as a consequence of accumulation of dabigatran caused by renal failure].. Ugeskrift for laeger. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.